# SDR 21GA20250618012

- Difficulty date: June 18, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N298CM
- Make and model: Boeing 767381
- Aircraft serial: 40565
- Aircraft time: 35,148 hours, 8,984 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Winglet
- Condition: Damaged
- Location: Zone 600
- Part time: 35,148 hours, 8,984 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED PERMANENT REPAIR TO RH WINGLET LIGHTNING STRIKE DAMAGE PER IAAC EO 21A-250530.
